Careers  |  Sign In  |  Register

Latest in Pharmacists

Reuters reports that seven people have become ill after taking steroid injections compounded by a pharmacy in Tennessee. The FDA is investigating the cause of illness and suggested many of the problems were infections and "at least one of these infections appears to be fungal in nature ... The steroid in...
A new post in the Los Angeles Times' ScienceNow blog discusses the recent ascendance in the use of modafinil and the controversy over off-label abuse of such drugs. A new study found that almost "90% of patients who were prescribed the medication did not have a diagnosis for which modafinil is an...
A new post in NPR's Shots blog discusses the overwhelming evidence that shows dietary supplements contain hidden and potentially risky ingredients, including drugs. A recent study found "273 recalls of dietary supplements between 2004 and 2012 because they contained drugs that could cause serious adverse...